but I do not vomit just feel dizzy,drowsy and sick feeling.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... normal? will it go away?
1 answer • 8 Feb 2012
... taking 1/2 tablet this morning, I felt very dizzy. I would like to discontinue taking this. Is it safe for me to just stop taking without ...
1 answer • 4 Jun 2014
Four days ago I started taking 5 mg of Paroxetine for my hot flashes. A little background on my situation: I am taking only 5 mg, because before I ...
1 answer • 24 Dec 2014
I've been on many anti depressants over the last 10 years but none have made me feel like this. After my first tablet of venlafaxine this ...
2 answers • 14 Apr 2015
My consultant is stopping one 100mg tablet every 2 weeks(I was on 3 times a day he has taken my 2pm one away) this started on 15/11 I have been ...
0 answers • 21 Nov 2015